Alert archive / New York / Freeze Warnings in 2018

Freeze Warning 2, NWS Albany, NY

October 18, 20186 counties in New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this freeze warning at Oct 18, 2018, 4:14 AM EDT for 6 counties in New York; Northwest Hills Planning Region, Connecticut. It took effect at Oct 19, 2018, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2018, 4:14 AM EDT (08:14 UTC)
In effect from
Oct 19, 2018, 2:00 AM EDT
Expired
Oct 19, 2018, 8:00 AM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 50 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2018-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2018-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WWUS71 KALY 180814
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
414 AM EDT Thu Oct 18 2018

CTZ013-NYZ052-053-059-060-064-065-181300-
/O.CAN.KALY.FZ.W.0001.000000T0000Z-181018T1300Z/
/O.NEW.KALY.FZ.W.0002.181019T0600Z-181019T1200Z/
Southern Litchfield-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Albany, Troy, Catskill, Coxsackie, Athens,
Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, and Arlington
414 AM EDT Thu Oct 18 2018

...FREEZE WARNING IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...
...FREEZE WARNING HAS BEEN CANCELLED FOR THIS MORNING...

The National Weather Service in Albany has issued a Freeze
Warning for late tonight from 2 AM to 8 AM EDT Friday. The
Freeze Warning for this morning has been cancelled.

* Location...The Hudson River Valley from the Poughkeepsie area
  northward into the Capital District and for southern Litchfield
  County.

* Temperatures...In the lower 30s.

* Timing...Late tonight through early Friday morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MAZ001-025-180915-
/O.CAN.KALY.WI.Y.0005.000000T0000Z-181018T1000Z/
Northern Berkshire-Southern Berkshire-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, and South Egremont
414 AM EDT Thu Oct 18 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albany has cancelled the Wind
Advisory for the Berkshires. 

$$

NYZ041-043-049-050-083-084-181300-
/O.CON.KALY.FZ.W.0001.000000T0000Z-181018T1300Z/
Northern Saratoga-Northern Washington-Eastern Schenectady-
Southern Saratoga-Southeast Warren-Southern Washington-
Including the cities of Saratoga Lake, Saratoga Springs, 
Huletts Landing, Whitehall, Granville, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Glens Falls, West Glens Falls, Hudson Falls, 
Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton
414 AM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* Location...Saratoga, Washington, southeast Warren and eastern 
  Schenectady counties.

* Temperatures...In the lower 30s. 

* Timing...early this morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
4 follow-up statements
138 
WWUS71 KALY 181047
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
647 AM EDT Thu Oct 18 2018

NYZ041-043-049-050-083-084-181300-
/O.CON.KALY.FZ.W.0001.000000T0000Z-181018T1300Z/
Northern Saratoga-Northern Washington-Eastern Schenectady-
Southern Saratoga-Southeast Warren-Southern Washington-
Including the cities of Saratoga Lake, Saratoga Springs, 
Huletts Landing, Whitehall, Granville, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Glens Falls, West Glens Falls, Hudson Falls, 
Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton
647 AM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* Location...Saratoga, Washington, southeast Warren and eastern 
  Schenectady counties.

* Temperatures...In the lower 30s.

* Timing...early this morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CTZ013-NYZ052-053-059-060-064-065-181500-
/O.CON.KALY.FZ.W.0002.181019T0600Z-181019T1200Z/
Southern Litchfield-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Albany, Troy, Catskill, Coxsackie, Athens,
Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, and Arlington
647 AM EDT Thu Oct 18 2018

...FREEZE WARNING IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

* Location...The Hudson River Valley from the Poughkeepsie area 
  northward into the Capital District and for southern Litchfield 
  County.

* Temperatures...In the lower 30s.

* Timing...Late tonight through early Friday morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
945 
WWUS71 KALY 181326
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
926 AM EDT Thu Oct 18 2018


NYZ041-043-049-050-083-084-181430-
/O.EXP.KALY.FZ.W.0001.000000T0000Z-181018T1300Z/
Northern Saratoga-Northern Washington-Eastern Schenectady-
Southern Saratoga-Southeast Warren-Southern Washington-
Including the cities of Saratoga Lake, Saratoga Springs, 
Huletts Landing, Whitehall, Granville, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Glens Falls, West Glens Falls, Hudson Falls, 
Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton
926 AM EDT Thu Oct 18 2018

...FREEZE WARNING HAS EXPIRED...

Temperatures have risen above freezing across the area this
morning and the freeze warning has expired.

$$

CTZ013-NYZ052-053-059-060-064-065-182130-
/O.CON.KALY.FZ.W.0002.181019T0600Z-181019T1200Z/
Southern Litchfield-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Albany, Troy, Catskill, Coxsackie, Athens,
Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, and Arlington
926 AM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* Location...The Hudson River Valley from the Poughkeepsie area 
  northward into the Capital District and for southern 
  Litchfield County.

* Temperatures...As low as 30.

* Timing...Late tonight through early Friday morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSE
305 
WWUS71 KALY 181904
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
304 PM EDT Thu Oct 18 2018

CTZ013-NYZ052-053-059-060-064-065-191200-
/O.CON.KALY.FZ.W.0002.181019T0600Z-181019T1200Z/
Southern Litchfield-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Albany, Troy, Catskill, Coxsackie, Athens,
Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, and Arlington
304 PM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* Location...The Hudson River Valley from the Poughkeepsie area 
  northward into the Capital District and for southern 
  Litchfield County.

* Temperatures...As low as 30.

* Timing...Late tonight through early Friday morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
188 
WWUS71 KALY 190520
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
120 AM EDT Fri Oct 19 2018

CTZ013-NYZ052-053-059-060-064-065-191200-
/O.CON.KALY.FZ.W.0002.181019T0600Z-181019T1200Z/
Southern Litchfield-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Including the cities of Oakville, Gaylordsville, New Milford, 
Terryville, Thomaston, Albany, Troy, Catskill, Coxsackie, Athens,
Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, 
Poughkeepsie, Beacon, and Arlington
120 AM EDT Fri Oct 19 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* Location...The Hudson River Valley from the Poughkeepsie area
  northward into the Capital District and for southern 
  Litchfield County.

* Temperatures...Around 30 degrees.

* Timing...Through early this morning.

* Impacts...Kill crops and other sensitive vegetation bringing 
  an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 18, 1:33 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Oct 18, 1:33 AM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Albany NY
133 AM EDT Thu Oct 18 2018

.SYNOPSIS...
Colder temperatures moving into the region in the wake of
a strong cold front with blustery conditions Thursday making it
feel even colder. Temperatures will rebound to near normal
Friday and Saturday with another chilly airmass arriving for
Sunday. The weather will be unsettled over the weekend
especially Saturday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Freeze Warning is in effect until 9 AM Hudson River Valley
and southern Litchfield County CT. Wind Advisory remains in
for the Berkshire overnight.

Colder air continues to move into the region in the wake of
the strong cold front. Temperatures are down into the 30s
across the local area except in portions of the mid Hudson
Valley. Winds have weakens however they are still gusty across
the Berkshire so have left the wind advisory in place for now.
Lake enhanced precipitation continues to extend into the
Schoharie Valley and portions of the eastern Catskills. This
activity will diminish overnight as ridging begins to builds in
from the west.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
Thursday, still breezy and quite chilly, with some morning snow
showers/flurries possible across the extreme western Mohawk
Valley and eastern Catskills. Otherwise, mostly sunny despite
chilly temps, with highs ranging from the mid 30s across higher
terrain, to the lower/mid 40s in valley locales. Northwest winds
will remain gusty through early afternoon, perhaps up to 30 mph
or so, before decreasing late in the day.

Thursday night, a backing low level flow may allow some low
clouds to pass across the western Mohawk Valley and southern
Adirondacks. Elsewhere, a period of mostly clear skies and light
winds may provide the opportunity for temperatures to drop
rapidly, before stabilizing later at night. Expect lows in the
mid 20s to lower 30s.

Friday, increasing high/mid level clouds, but dry through the
day with highs reaching the mid 50s to around 60 in valley
areas, and 40s for most higher elevations. Some light rain
showers may develop late Friday night within a developing mid
level warm advective regime. Lows should be milder than previous
nights, mainly in the upper 30s to mid 40s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The extended forecast will continue to feature a mean long wave mid
and upper level trough impacting the Northeast with below normal
temperatures.

The weekend opens with the forecast area getting into a warm sector
with seasonable temperatures.  Another cold front associated with
low pressure moving across south-central Quebec moves toward the
region in the late morning into afternoon on Saturday based the
latest 12Z EC/GFS.  The strongest forcing and low-level convergence
with the front looks to be west and northwest of the Hudson River
Valley where we continued likely POPs.  Also, some likely POPS were
used over the southern Greens of VT.  For the rest of the area
chance POPs were used.  Highs will be in the mid 40s to lower 50s
over the higher terrain, and lower to upper 50s in the Valley areas.
The first cold front moves through, and then a secondary boundary or
surge of cold advection moves through at night. H500 heights will be
-2 to -3 STD DEVs below normal, and H850 temps will also plummet -2
to -3 STD DEVS below normal.  There will be isolated to scattered
rain to snow showers showers.  Locations outside of the Hudson River
Valley and NW CT will have the best chance of rain/snow or snow
showers with light accums of a coating to a few tenths of an inch
for elevations greater than 1500 ft.  Lows fall back into the mid
20s to lower 30s over the higher terrain, and lower to mid 30s in
the valleys, except over the mid-Hudson Valley and NW CT where some
upper 30s are possible.

Sunday into Monday...Cyclonic flow persists over the region with a
chilly air mass in place.  Temps will run 15 to 20 degrees below
normal on Sunday with blustery and cold conditions in the wake of
the secondary cold front, and upper trough passage.  In the cyclonic
flow the best chance of isolated to scattered rain/snow showers will
be west of the Hudson River Valley, and along the western spine of
the southern Greens Mtns, and northern Berkshires.  Highs will only
be in the 40s in the lower elevations, and 30s to around 40F over
the hills and mtns on Sunday.  High pressure will attempt to ridge
in from the TN Valley and Mid Atlantic States Sunday night.  Some
lake moisture may be tapped coupled with weak warm advection for a
slight chance of snow showers over the western Adirondacks and
western Mohawk Valley.  It should be dry elsewhere, as it will be
cold with lows in the 20s with a few lower 30s over the mid Hudson
Valley. As the sfc high builds in from the south, the mid and upper
level flow becomes less amplified heading into Monday.  A warm front
will move north and west of the region for a slight to low chance of
showers mainly north and west of the Capital Region.  Max temps
modify only slightly and are still below normal with highs in the
mid 30s to lower 40s over the higher terrain, and mainly mid and
upper 40s in the valleys.

Monday night into Tuesday...Another short-wave trough moves across
the region with a threat of rain showers or snow showers.  This is a
fast moving disturbance that will allow the mid and upper trough to
re-amplify.  The sfc wave and cold front look to have the better
synoptic lift north and west of the Capital Region, so we went with
chance POPs in these locations, and  slight chance POPs south and
east.  Lows will be in the 30s with a few upper 20s over the
southern Adirondacks, and southern Greens.  In the mini warm sector
with the disturbance, highs will briefly get into the upper 40s to
lower 50s in the valleys on Tuesday, and upper 30s to mid/upper 40s
over the higher terrain.

Tuesday night into Wednesday....The upper level trough settles over
the Northeast, Great Lakes Region, and Midwest.  Another pool of
chilly air moves in at H850 with temps running -1 to -2 STD DEVS
below normal in the wake of the cold front.  Lows fall back into the
upper 20s to 30s Tue night with snow and rain showers diminishing.
High pressure may briefly build in from southeast Ontario and the
Great Lakes Region for the mid week with fair, dry and below normal
temps.

&&

.AVIATION /05Z THURSDAY THROUGH MONDAY/...
FR conditions are expected at all TAF sites over the next 24 hours.
Some lingering stratocu clouds, courtesy of the cold flow over the
eastern Great Lakes, continues across the region early this morning.
Cigs have been VFR, with sct-bkn cigs around 4-6 kft.  As the lake
effect shifts away and diminishes later in the overnight, skies will
clear out by daybreak and clear skies are expected through the day
on Thursday. As a warm front approaches, some clouds around 3500-
5000 ft are expected on Thursday night for KGFL/KALB/KPSF, but it
will remain VFR with no precipitation.

The strong cold air advection has allowed for good mixing, even
during the overnight hours and winds have been gusty this evening.
NW winds will continue to be around 10 kts with a few higher gusts.
Winds will pick up for during the day on Thursday as daytime heating
allows for even deeper mixing, with NW winds expected to be around
15 kts with gusts up to 25 kts at times (especially at KALB/KPSF).
These winds will finally diminish for Thursday night as high
pressure approaches, with S-SW winds only expected to be around 5
kts or less.

Outlook...

Friday: No Operational Impact. NO SIG WX.
Friday Night: Low Operational Impact. Slight Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Low Operational Impact. Breezy NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Wind gusts of 30-40 mph tonight, and up to 30 mph Thursday,
with RH values dropping to 25-40 percent Thursday afternoon...

In the wake of a cold front, gusty winds and colder
temperatures will move into the region tonight, and will persist
through Thursday. Most areas will see temperatures dropping
near or below freezing tonight. Temperatures will remain below
normal through the weekend, with rain showers possible Saturday,
and scattered rain or snow showers Sunday as another cold front
and upper level disturbance track through the region.

West to northwest winds of 15-25 mph with gusts of 30-45 mph+
are expected tonight, strongest across the Berkshires. Northwest
winds 10-20 mph Thursday with some gusts up to 30 mph through
early afternoon.

RH values increase to 70-90 percent tonight, then drop to 25-40
percent Thursday afternoon, lowest within the Hudson River
Valley. RH recovers to 80-100 percent Thursday night.

&&

.HYDROLOGY...
No hydrologic issues are anticipated through at least early
next week.

Scattered rain and snow showers will linger tonight, with
additional rain/snow showers possible Friday night through
Sunday as yet another frontal system and upper level disturbance
pass through the region. Total liquid equivalent amounts through
Sunday should remain below one quarter of an inch. Expect
river/stream levels to hold steady or fall slightly during this
period.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Warning until 9 AM EDT this morning for CTZ013.
NY...Freeze Warning until 9 AM EDT this morning for NYZ041-043-049-
     050-052-053-059-060-064-065-083-084.
MA...Wind Advisory until 6 AM EDT early this morning for MAZ001-025.
VT...None.

&&

SYNOPSIS...IAA/KL/Wasula
NEAR TERM...IAA
SHORT TERM...KL
LONG TERM...Wasula
AVIATION...Frugis
FIRE WEATHER...Frugis/KL
HYDROLOGY...Frugis/KL
Hazardous weather outlook, Oct 17, 4:51 PM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
451 PM EDT Wed Oct 17 2018

CTZ013-NYZ041-043-049-050-052-053-059-060-064-065-083-084-181100-
Southern Litchfield-Northern Saratoga-Northern Washington-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Southeast Warren-Southern Washington-
451 PM EDT Wed Oct 17 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for southern Litchfield County in
northwestern Connecticut and the Hudson River Valley of east central
New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

Gusty west to northwest winds will persist tonight, with some gusts
up to 40 mph possible. These gusty winds may allow for isolated
downed tree limbs, which may result in a few power outages across the
region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-NYZ032-033-038>040-042-047-048-051-054-058-061-063-066-082-
VTZ013>015-181100-
Northern Litchfield-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Warren-Schoharie-
Western Schenectady-Western Albany-Eastern Rensselaer-Western Greene-
Eastern Columbia-Western Ulster-Eastern Dutchess-Northern Fulton-
Bennington-Western Windham-Eastern Windham-
451 PM EDT Wed Oct 17 2018

This Hazardous Weather Outlook is for northern Litchfield county in
northwestern Connecticut, and for east central New York excluding
the Hudson Valley, and for southern Vermont.

.DAY ONE...Tonight.

Gusty west to northwest winds will persist tonight, with some gusts
up to 40 mph possible. These gusty winds may allow for isolated
downed tree limbs, which may result in a few power outages across the
region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ001-025-181100-
Northern Berkshire-Southern Berkshire-
451 PM EDT Wed Oct 17 2018

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Freeze Warnings in New York, 2018Freeze Warnings in Connecticut, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.